# SDR UPS98225447

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Rt  Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, UPON REMOVAL OF THE R/W I/B AILERON FOUND THE CENTER HINGE FITTING AIM CORRODED.  REMOVED AND REPLACED IAW OHM 57-50-01 AND MM 27-10-01.
